# SDR AALA20071094

- Difficulty date: June 13, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N70524
- Make and model: Doug DC-9-82
- Aircraft serial: 49916
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P2010031701
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY EXIT LIGHT AFT OF FORWARD GALLEY DAMAGED.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AFT OF FORWARD GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
